Lancaster EPrints

The Black-Scholes equation revisited: asymptotic expansions and singular perturbations

Widdicks, M and Duck, P W and Andricopoulos, A D and Newton, D P (2005) The Black-Scholes equation revisited: asymptotic expansions and singular perturbations. Mathematical Finance, 15 (2). pp. 373-391. ISSN 0960-1627

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematical Finance
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44928
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:24
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:09
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44928

Actions (login required)

View Item